# SDR UIEA2019020503121

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE-BRACKET NO.4 ENG R/H T/R INNER FACE UPPER BIFURCATION FWD SIDE.( IAW ATLAS J/C 1978A227(MCS8058) REPLACED 4R T/R ASSY . )
